Germs of holomorphic vector fields in C-m without a separatrix



Downloads per month over past year

Luengo Velasco, Ignacio and Olivares , J. (2000) Germs of holomorphic vector fields in C-m without a separatrix. Transactions of the American Mathematical Society, 352 (12). pp. 5511-5524. ISSN 0002-9947

[thumbnail of Luengo19.pdf] PDF
Restringido a Repository staff only


Official URL:


We prove the existence of families of germs of holomorphic vector fields in Cm without a separatrix, in every complex dimension m bigger than or equal to 4.

Item Type:Article
Additional Information:

Supported by DGICYT (Spain) PB97-0284-C02-01.Partially supported by CONACYT (Mexico) Projects 3398-E9307, 0324P-E9506 and Postdoctoral Grant 963052, at Dto. Algebra, Geometria y Topologia, U. Valladolid.

Uncontrolled Keywords:Holomorphic vector fields; Separatrix
Subjects:Sciences > Mathematics > Algebra
ID Code:16775
Deposited On:19 Oct 2012 08:14
Last Modified:27 Nov 2012 16:18

Origin of downloads

Repository Staff Only: item control page